MathSciNet Relay Station
MathSciNet bibliographic data
MR1025757 17B65 (22E65 58F05)
Mikami, Kentaro Symplectic double groupoids over Poisson $(ax+b)$-groups. Trans. Amer. Math. Soc. 324 (1991), no. 1, 447–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement